# SDR CA050411002

- Difficulty date: April 10, 2005
- Submitted: May 2, 2005
- Operation: General aviation
- Make and model: Beech 1900D
- Aircraft time: 17,991 hours
- Engine: Pwa PT6A67D
- Propeller: Hartzl HCE4A3A
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flex Drive
- Part number: 1013800006
- Condition: Failed
- Location: Te Flaps
- Part time: 20,087 hours, 20,787 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) ON APPROACH FLAPS WERE SELECTED TO 17 DEG, FLAPS STARTED TO MOVE THEN STOPPED, AIRCRAFT LANDED SAFELY.  INSPECTION OF THE FLAP SYSTEM SHOWED THAT THE RT FLAPS WERE IN A SPLIT FLAP CONDITION BETWEEN 0 DEG AND 17 DEG.  FURTHER INVESTIGATION REVEALED THE RT OB FLEX DRIVE WAS PHYSICALLY SHEARED IN HALF.  THE CABLE WAS BROKEN 86 INCHES FROM THE FLAP ACTUATOR, THE FLEX DRIVE WAS REPLACED AND AIRCRAFT RETURNED TO SERVICE.
